# SDR HNAA0700272

- Difficulty date: November 18, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 29,595 hours, 32,750 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0772
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 11,153 hours, 13,062 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED ON TAXI OUT SEVERAL TIMES.  THE FLIGHT ATTENDANT DID NOT NOTICE THE SMELL OF SMOKE ON TAXI OUT.  THE FLIGHT ATTENDANT DID AN INSPECTION OF THE BAG BAY DURING TAXI BACK TO GATE, NO SMOKE WAS DETECTED.  INSPECTED BAG BAY AREA, EVIDENCE OF FIRE OR SMOKE WAS DETECTED.  REPLACED BOTH SMOKE DETECTORS S/N:  0555 AND 0772.  S/N 0772 HAS HAD PREVIOUS HISTORY OF THIS DISCREPANCY.
